# SDR NACA2019080610094

- Difficulty date: August 1, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: 93106436
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN AFTER IT WAS RUNNING FOR OVER 5 MINUTES ON THE GROUND.  DEFERRED AS PER MEL 49-11-01 ON 8-1-19 AT 2235Z CAT "C".   REMOVED AND REPLACED APU EXCITER BOX IAW AMM 49-41-03. OPS. NORMAL.
